MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX EPIFUSE EPIDURAL CATHETER CONNECTOR; ANESTHESIA CONDUCTION KIT

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX EPIFUSE EPIDURAL CATHETER CONNECTOR; ANESTHESIA CONDUCTION KIT
Catalog Number 4909E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr (device history review) review could not be performed due to logistical issues with the closure of the keene site and their transfer of dhr records.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was stated that the catheter connector appeared to be obstructed and unable to inject medications through connector.There was no reported patient involvement and there was no patient harm.

Brand Name
PORTEX EPIFUSE EPIDURAL CATHETER CONNECTOR
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4 parque
industrial internacional
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24581307
Report Number3012307300-2026-02345
Device Sequence Number9233809
Product Code CAZ
UDI-Device Identifier10351688076083
UDI-Public(01)10351688076083(17)291203(10)6076740
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4909E
Device Lot Number6076740
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown